# SDR CALA2025113011596

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 47,716 hours, 17,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 SLIDE ASSEMBLY LOOSE AND HAS METAL TAB STICKING OUT.  SECURED LATCH ASSEMBLY AT BASE OF BUSTLE IN PLACE AS REQUIRED REF AMM 25-66-01-400-804.  OK TO CONTINUE.
